# SDR 02FDEA00118

- Difficulty date: January 30, 2002
- Submitted: February 15, 2002
- Operation: Air carrier
- Aircraft: N244FE
- Make and model: Boeing 727277
- Aircraft serial: 21647
- Aircraft time: 32,537 hours, 29,470 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Fitting
- Part number: 65168036
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERT STAB TENSION TIE FITTING LT AFT VERTICAL BOLT HOLE CORRODED.  REMOVED AND REPLACED TIE PER MM 55-30-051-4.
